Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 36, Number 1 (2010), 101-117.
Monotone iterative method for infinite systems of parabolic functional-differential equations with nonlocal initial conditions
The nonlocal initial value problem for an infinite system of parabolic semilinear functional-differential equations is studied. General operators of parabolic type of second order with variable coefficients are considered and the system is weakly coupled. We prove a theorem on existence of a classical solution in the class of continuous bounded functions and in the class of continuous functions satisfying a certain growth condition. Partial uniqueness result is obtained as well.
Topol. Methods Nonlinear Anal., Volume 36, Number 1 (2010), 101-117.
First available in Project Euclid: 21 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pudełko, Anna. Monotone iterative method for infinite systems of parabolic functional-differential equations with nonlocal initial conditions. Topol. Methods Nonlinear Anal. 36 (2010), no. 1, 101--117. https://projecteuclid.org/euclid.tmna/1461251066